# SDR FDEA202206241581

- Difficulty date: June 24, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: R/H FUSELAGE STATION 1160-1329, L46R-L48R, HAS EXISTING REPAIR   FOR LIGHTNING STRIKE DAMAGE. REF. DOT #56. LIGHTENING STRIKE REPAIRED PER LUFTANSA ENG. EI-53-0241, AND SRM 53-00-01-2R-6.
